Clin Case Rep Int | Volume 2, Issue 1 | Case Report | Open Access
Selma Bakar Dertlioglu*
Department of Dermatology, Fırat University Hospital, Turkey
*Correspondance to: Selma Bakar DertliogluFulltext PDF
The topical calcineurin inhibitors have an effect on various cells of the cutaneous immune system, specifically on T-cells, by inhibiting the phosphatase calcineurin and preventing the transcription of proinflammatory cytokines. Tacrolimus ointment (Protopic®) is a topical calcineurin inhibitor used to control the symptoms of moderate to severe Atopic Dermatitis (AD). The most common adverse effect following the application of topical calcineurin inhibitors is mild to moderate symptoms of irritation such as burning, erythema and pruritus and usually fades after a few days. To our knowledge, no case of photo-distributed lichenoid eruption associated with tacrolimus has been formally reported up to date. Therefore we report here a patient who developed photo-distributed hyperpigmentation after topical application of tacrolimus ointment 0.1% for her allergic contact dermatitis.
Tacrolimus; Photoallergic lichenoid eruptions
Dertlioglu SB. Tacrolimus Induced Photodistributed Lichenoid Eruption. Clin Case Rep Int. 2018; 2: 1058.